# SDR CALA9701752

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NR 1 ENGINE FIRE DETECTION FAULT LIGHT AT B POSITION ILLUMINATED INTERMITTENTLY WHILE IN FLIGHT. TROUBLESHOOTING THE NR 1 ENGINE FIRE DETECTION SYSTEM FOUND R147 TEAT RELAY FAULTY.  THE R147 RELAY WAS REMOVED AND REPLACED.  THE NR 1 ENGINE B FIRE DETECTION LOOP WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.
